Mathematische Zeitschrift

, Volume 211, Issue 1, pp 73–86

The capacity of parabolic julia sets

  • M. Denker
  • M. Urbański


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Aaronson, J., Denker, M., Urbański, M.: Ergodic theory for Markov fibre systems and parabolic rational maps. Trans. Am. Math. Soc. (to appear)Google Scholar
  2. 2.
    Blanchard, P.: Complex analytic dynamics of the Riemann sphere. Bull. Am. Math. Soc.11, 85–141 (1984)MATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Brolin, H.: Invariant sets under iteration of rational functions. Ark. Mat.6, 103–144 (1965)MATHMathSciNetGoogle Scholar
  4. 4.
    Denker, M., Urbański, M.: Hausdorff and conformal measures on Julia sets with a rationally indifferent periodic point. J. Lond. Math. Soc.43, 107–118 (1991)MATHCrossRefGoogle Scholar
  5. 5.
    Denker, M., Urbański, M.: On absolutely continuous invariant measures for expansive rational maps with rationally indifferent periodic points. Forum Mat.3, 561–579 (1991)MATHCrossRefGoogle Scholar
  6. 6.
    Denker, M., Urbański, M.: Geometric measures for parabolic rational maps. Ergod. Theory Dynam. Sys.12, 53–66 (1992)MATHGoogle Scholar
  7. 7.
    Guzman, M.: Differentiation of integrals in ℝn. (Lect. Notes Math., vol. 481) Berlin Heilberg New York: Springer 1975Google Scholar
  8. 8.
    Hille, E.: Analytic function theory. Boston New York Chicago Atlanta Dallas Palo Alto Toronto: Ginn and Company 1962MATHGoogle Scholar
  9. 9.
    Milnor, J.: Dynamics in one complex variable: Introductory Lectures, (Preprint 1990)Google Scholar
  10. 10.
    Sullivan, D.: Conformal dynamical systems. In: Palis, J. Jr. (ed.) Geometric Dynamics. (Lect. Notes Math., vol. 1007, pp. 725–752) Berlin Heidelberg New York: Springer 1983CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • M. Denker
    • 1
  • M. Urbański
    • 2
  1. 1.Institut für Mathematische StochastikGöttingenFederal Republic of Germany
  2. 2.Instytut Matematyki UMKToruńPoland

Personalised recommendations